# SDR DALA12011019019

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 49,387 hours, 35,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY PATHWAY LIGHTS INOPERATIVE FROM ROW 1 THROUGH 11 AND LT AND RT FORWARD ENTRY DOOR EXIT SIGNS OUT.  REMOVED AND REINSTALLED BATTERY PACK. ALL LIGHTS OPERATIONS CHECKED GOOD.
